Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 50, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 17, 2014, 8:01 PM CDT for Fayette County, Gonzales County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2014, 8:01 PM CDT (01:01 UTC)
- Expired
- Sep 17, 2014, 10:00 PM CDT
- In force
- 119 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, TX, Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 97 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2841 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
170
WGUS54 KEWX 180101
FFWEWX
TXC149-177-180300-
/O.NEW.KEWX.FF.W.0050.140918T0101Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...SCHULENBURG...FLATONIA...ENGLE...
NORTHEASTERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 759 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MULDOON AND
CISTERN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2965 9685 2963 9703 2963 9712 2959 9720
2973 9738 2998 9710 2982 9670
$$
TOMASELLI3 follow-up statements
793
WGUS74 KEWX 180143
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT WED SEP 17 2014
TXC149-177-180300-
/O.CON.KEWX.FF.W.0050.000000T0000Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-GONZALES TX-
843 PM CDT WED SEP 17 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN GONZALES AND SOUTHERN FAYETTE COUNTIES...
AT 840 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MULDOON...
CISTERN...SCHULENBURG...FLATONIA AND ENGLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2965 9685 2963 9703 2963 9712 2959 9720
2973 9738 2998 9710 2982 9670
$$
TOMASELLI721
WGUS74 KEWX 180210
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 PM CDT WED SEP 17 2014
TXC177-180219-
/O.CAN.KEWX.FF.W.0050.000000T0000Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GONZALES TX-
910 PM CDT WED SEP 17 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
GONZALES COUNTY...
LAT...LON 2965 9685 2964 9693 2964 9713 2979 9731
2998 9710 2982 9670
$$
TXC149-180300-
/O.CON.KEWX.FF.W.0050.000000T0000Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-
910 PM CDT WED SEP 17 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHERN FAYETTE COUNTY...
AT 906 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MULDOON...
CISTERN...SCHULENBURG...FLATONIA AND ENGLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2965 9685 2964 9693 2964 9713 2979 9731
2998 9710 2982 9670
$$
TOMASELLI892
WGUS74 KEWX 180255
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
955 PM CDT WED SEP 17 2014
TXC149-180306-
/O.EXP.KEWX.FF.W.0050.000000T0000Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-
955 PM CDT WED SEP 17 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM CDT FOR SOUTHERN
FAYETTE COUNTY...
LAT...LON 2965 9685 2964 9693 2964 9713 2979 9731
2998 9710 2982 9670
$$
TOMASELLIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 6:33 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Sep 17, 6:33 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 633 PM CDT WED SEP 17 2014 .AVIATION...REASONING OF PREVIOUS SET OF TAFS APPEARED FINE AND NO CHANGES WERE MADE EXCEPT FOR INITIAL CONDITIONS. CEILINGS CONTINUE TO BE EXPECTED TO DROP TO MVFR AT THE AERODROMES DURING THE OVERNIGHT HOURS...WITH VFR LIKELY TO RESUME DURING THE POST-SUNRISE HOURS OF THURSDAY. CONVECTION WILL LIKELY AFFECT 3 OUT OF 4 TAF SITES. && .PREV DISCUSSION... /ISSUED 331 PM CDT WED SEP 17 2014/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... MORNING RAOB DATA CONTINUES TO SHOW ABUNDANT MOISTURE IN PLACE ACROSS SOUTH CENTRAL TEXAS WITH PRECIPITABLE WATER VALUES OF 2.0" AT KDRT...WHICH IS ALMOST +2 SD ABOVE NORMAL. THE LATEST WATER VAPOR LOOP ALSO SHOWS NORTHWEST FLOW ALOFT ACROSS THE REGION WITH PLENTY OF MID AND UPPER LEVEL MOISTURE FROM THE REMNANTS OF ODILE. LATE AFTERNOON RADAR IMAGERY SHOWS SCATTERED CONVECTION ONGOING ACROSS A GOOD PORTION OF SOUTH CENTRAL TEXAS. WE EXPECT THIS CONVECTION TO CONTINUE INTO THE MID-EVENING HOURS...THEN GRADUALLY WEAKEN FOR MOST LOCATIONS. HOWEVER...GIVEN NORTHWEST FLOW ALOFT AND THE LATEST HI-RES MODEL GUIDANCE...CAN/T RULE OUT ADDITIONAL CONVECTION THROUGH THE OVERNIGHT HOURS ACROSS PORTIONS OF THE HILL COUNTRY AND ADJACENT NORTHERN I-35 CORRIDOR (LLANO...BURNET...WILLIAMSON COUNTIES). NORTHWEST FLOW ALOFT PERSISTS ON THURSDAY AND THE LATEST GUIDANCE CONTINUES TO SHOW GOOD POTENTIAL FOR ADDITIONAL RAINFALL FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 71. BASED ON RECENT RAINFALL AMOUNTS ACROSS THE MENTIONED REGION AND THE POTENTIAL FOR ADDITIONAL RAINFALL TONIGHT AND ESPECIALLY THURSDAY...WE HAVE ISSUED A FLASH FLOOD WATCH. THE FLASH FLOOD WATCH WILL RUN FROM TONIGHT THROUGH THURSDAY AFTERNOON FOR AREAS ALONG AND NORTH OF HIGHWAY 71. AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH LOCALLY HIGHER TOTALS OF 3 TO 5 INCHES POSSIBLE. LONG TERM (FRIDAY THROUGH WEDNESDAY)... OVERALL...WE HAVE MADE LITTLE CHANGES TO THE FORECAST FOR THE REMAINDER OF THIS WEEK INTO EARLY NEXT WEEK. THE SUBTROPICAL RIDGE AXIS TRIES TO BUILD INTO THE REGION ON FRIDAY. HOWEVER...THE MEDIUM RANGE MODELS SUGGEST MOISTURE LEVEL WILL NOT DROP SIGNIFICANTLY ON FRIDAY AND WE/LL MAINTAIN A 30-50% CHANCE FOR RAINFALL. MOISTURE LEVELS TO DROP A LITTLE THIS WEEKEND...SO A DECREASE TO 20-30% RAIN CHANCES LOOKS REASONABLE. THE MODELS CONTINUE TO STRUGGLE WITH THE STRENGTH OF A COLD FRONT MOVING INTO NORTH TEXAS ON MONDAY. RECENT MODEL TRENDS FROM THE ECMWF HAVE SHOWN A WEAKER FRONT ON THE 12Z RUN VS. A STRONGER FRONT ON THE 00Z RUN. TODAY/S DATA FOLLOWS A SIMILAR TREND AND TO PRESERVE SOME CONSISTENCY...WE/LL NOT DEVIATE MUCH FROM THE INHERITED FORECAST. WE/LL SHOW A NORTHEAST TO EAST WIND SHIFT WITH THE BOUNDARY ON MONDAY...BUT ANY COLD AIR ADVECTION SHOULD BE RATHER WEAK. SOUTHEAST WINDS RETURN ON TUESDAY AND WEDNESDAY. A 20% CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST ON TUESDAY FOR AREAS GENERALLY SOUTH OF HIGHWAY 90 AS MOISTURE LEVELS WILL BE HIGHER ACROSS OUR SOUTHERN AREAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 87 71 91 72 / 70 80 30 40 20 AUSTIN BERGSTROM INTL AIRPORT 71 87 70 90 72 / 70 80 30 40 20 NEW BRAUNFELS MUNI AIRPORT 73 89 72 90 72 / 50 50 30 40 20 BURNET MUNI AIRPORT 72 85 70 89 72 / 60 80 30 40 20 DEL RIO INTL AIRPORT 74 91 76 90 74 / 20 20 20 30 20 GEORGETOWN MUNI AIRPORT 74 84 71 90 72 / 70 80 30 40 20 HONDO MUNI AIRPORT 73 91 73 92 72 / 40 30 30 40 20 SAN MARCOS MUNI AIRPORT 73 88 71 90 73 / 60 60 30 40 20 LA GRANGE - FAYETTE REGIONAL 74 87 73 91 72 / 70 80 30 50 20 SAN ANTONIO INTL AIRPORT 76 90 75 91 75 / 50 40 30 40 20 STINSON MUNI AIRPORT 75 91 75 92 74 / 50 40 30 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING COUNTIES: BASTROP...BURNET...FAYETTE...LEE...LLANO...TRAVIS... WILLIAMSON. && MESOSCALE/AVIATION...TOMASELLI
Hazardous weather outlook, Sep 17, 5:00 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 PM CDT WED SEP 17 2014 TXZ171>173-183>194-202>209-217>225-228-181100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 PM CDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR BASTROP...BURNET... FAYETTE...LEE...LLANO...TRAVIS...AND WILLIAMSON COUNTIES BEGINNING AT 7 PM CDT THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH TONIGHT. LOCALLY HEAVY RAINFALL WITH HIGH RAIN RATES ARE POSSIBLE. ISOLATED RAINFALL TOTALS OF 3 TO 5 INCHES COULD LEAD TO URBAN FLOODING AND ISOLATED FLASH FLOODING ACROSS PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE FLASH FLOOD WATCH FOR BASTROP...BURNET...FAYETTE...LEE...LLANO ...TRAVIS...AND WILLIAMSON COUNTIES WILL REMAIN IN EFFECT UNTIL 7 PM CDT THURSDAY EVENING. THE MOIST TROPICAL AIR MASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. BECAUSE THE STORMS WILL BE SLOW MOVING...THE THREAT FOR HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL PERSIST UNTIL FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER... RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT RAINFALL AMOUNTS.
In the hours before
Special weather statement, Sep 17, 7:11 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT WED SEP 17 2014
TXZ209-180145-
FAYETTE-
711 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE COUNTY UNTIL 845
PM CDT...
AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LA GRANGE. THIS STORM WAS NEARLY
STATIONARY.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LA GRANGE...
FAYETTEVILLE...
ROUND TOP...
PLUM...
RABBS PRAIRIE...
RUTERSVILLE...
NECHANITZ...
WARDA...
WALHALLA...
WALDECK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2965 9687 2979 9707 3000 9706 3016 9676
3015 9672 3017 9668 3016 9666 3011 9662
3008 9663 3006 9661 3004 9661 2996 9657
TIME...MOT...LOC 0010Z 200DEG 2KT 2991 9689
TOMASELLIThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:11 PM CDT | Special Weather Statement | EWX | Fayette | 94 min |
| Sep 17, 7:15 PM CDT | Areal Flood Advisory | EWX | Fayette | 105 min |
| Sep 17, 9:37 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 17, 10:41 PM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| Sep 17, 10:52 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 2 hr |
| Sep 17, 11:35 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Sep 17, 11:42 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis, Williamson | 3 hr |
| Sep 17, 11:52 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 4 hr |
| Sep 18, 12:16 AM CDT | Special Weather Statement | EWX | Williamson | 74 min |
| Sep 18, 12:36 AM CDT | Special Weather Statement | EWX | Travis | 69 min |
| Sep 18, 1:07 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet | 113 min |
| Sep 18, 1:23 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Hays, Travis | 4 hr |
| Sep 18, 1:52 AM CDT | Special Weather Statement | EWX | Travis | 68 min |
| Sep 18, 2:19 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Sep 18, 2:34 AM CDT | Special Weather Statement | EWX | Hays | 56 min |
| Sep 18, 2:37 AM CDT | Areal Flood Advisory | EWX | Blanco | 113 min |
| Sep 18, 2:56 AM CDT | Special Weather Statement | EWX | Caldwell, Hays | 64 min |
| Sep 18, 3:20 AM CDT | Flash Flood Warning | EWX | Blanco | 3 hr |
| Sep 18, 4:03 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays | 117 min |
| Sep 18, 4:51 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Gonzales, Guadalupe | 2 hr |
| Sep 18, 4:56 AM CDT | River Flood Warning | EWX | Travis | 18 hr |
| Sep 18, 5:20 AM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis | 3 hr |
| Sep 18, 6:30 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 2 hr |
| Sep 18, 7:06 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 114 min |
| Sep 18, 4:23 PM CDT | Areal Flood Advisory | EWX | Williamson | 2 hr |
| Sep 18, 4:45 PM CDT | Special Weather Statement | EWX | Williamson | 60 min |
| Sep 18, 4:48 PM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Sep 18, 5:03 PM CDT | Special Weather Statement | EWX | Burnet | 57 min |
| Sep 18, 5:39 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Sep 18, 5:39 PM CDT | Special Weather Statement | EWX | Blanco | 66 min |
| Sep 18, 6:31 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Sep 18, 6:48 PM CDT | Special Weather Statement | EWX | Blanco, Hays, Travis | 57 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.